# SDR DXTA2018010200002

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0056
- Aircraft time: 829 hours, 546 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE-N CAS MESSAGE AFTER GEAR RETRACTION. RAN CHECKLIST X2 EXTENDED GEAR NORMALLY
